MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA EVITA V800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422500
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen went blank during use and the user was unsure if the device continued to operate.No patient injury was reported.
 
Additional Manufacturer Narrative
The investigation was based on the provided log file of the affected device.The reported device behavior could be confirmed.The hardware analysis of previous complaints revealed that the activation of the inrush current limitation of the fuse on the printed circuit board of the lc display led to a dark backlight of the lc display.The activation of this fuse was traced back to adverse tolerances tolerance of the electronic components on the adapter board of the display unit of the device (ecd).In case the backlight of the display unit fails during use the user is no longer able to operate the device.The ventilation performed by the ventilation unit is not affected by a display malfunction and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the secondary oled-display located on the ventilation unit.The inrush current limitation of the fuse has already been increased in order to remedy this issue.The symptom can be resolved by switching off and on the device via the main switch.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22201211
Report Number9611500-2025-00308
Device Sequence Number6887688
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148(11)240115(93)8422500-08
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown